Jump to content

New Member


[jo...]

Recommended Posts

I am a 43 year old RN who has been taking Klonazapam 2-3mg every night to stop the racing thoughts.  I have recently seen a psychiatrist who instead wants me to increase my Cymbalta that I started taking 3 years ago for chronic back pain.  I started the Klonazapam at the same time.  I have a back injury that causes chronic pain.  So I am increasing the Cymbalta and will start tapering off the klonazapam next week.  I would like the schedule that you talked about on how to taper.  I have 1mg pills, I will be getting a 100ml beaker and have 5 and 10 cc syringes.  I want to not have any symptoms as I do not have any now.  Although I am always tired and achy.  I am hoping that by stopping the klonazapam I will start feeling more energy.  And stop getting sick all the time. 

Johanna

Link to comment
Share on other sites

[32...]

Johanna,

 

Welcoming you to BenzoBuddies.

 

You will find help here how to taper off the Klonopin, and plenty of support.

 

Again, Welcome.

 

Sigma.

 

 

Link to comment
Share on other sites

Hello johanna, Welcome.

 

We can help you with a taper schedule, but even if you use titration, there is a possibility you might suffer withdrawal symptoms.  If you're not feeling them now and you've been on the drug for 3 years, you could be one of those people who can get off these drugs without any problem, we hear some people can. 

 

Have you ever tried cutting your dose a little to see if you felt uncomfortable?

 

Pam

 

 

Link to comment
Share on other sites

×
×
  • Create New...